I always have regular periods, never late. The norrmal 28 day cycle.
Recently, I had intercourse with someone and the condom fell out and I'm pretty sure sperm got in. I hadn't had sex for 9 months before that as I had split up with my long term boyfriend so was savouring my single status.
It was Sat 20th of July when I had intercourse, the day after the last day of my period. On Mon 22nd of July, I went to the doctor and took the morning after pill as you have up to 72hours to take it.
I hoped that everything would be ok but now I'm late. I was due on Aug 13th so I'm 5 days late so far and there doesn't seem to be any sign of it coming either. I also have a good amount of white, thick vaginal discharge, mild cramps that are quite low down in my stomach area, headaches, I'm a bit queezy and I'm very tired.
I very rarely get headaches and I'm rarely tired or feeling sick, so these three plus the others is making me worried that I could be pregnant.
I have a child already, but I can't remember what it was like back then to compare symptoms - he is nearly 4 years old. I had no morning sickness with him anyways, thats about all I can remember.
I've taken a home test which says I'm not pregnant but I've been researching and it says that I should wait at least two weeks after my periods due date before testing as an early reading could say negative when its actually positive.
I can't afford to be pregnant again, so I'm very much hoping that I'm not.
If any of ye can help answer this, I would greatly appreciate it.
You should definitely make an appointment with your doctor because if you are pregnant and you took the morning after pill one of the side effects is ectopic pregnancy which can be very dangerous. This happened to my sister in law she had taken a pregnancy test that was negative but her wouldn't come down. she went to the doctor and when they took the blood work it came out that she was pregnant but her levels weren't going up at the right rate and it turned out she had an ectopic pregnancy because of taking the morning after pill. if I were you I'd make an appointment to be on the safe side
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.